MathSciNet Relay Station
MathSciNet bibliographic data
MR1842088 11E20 (11E25 11E45 11F11 11F27 11F30)
Schulze-Pillot, Rainer On explicit versions of Tartakovski's theorem. Arch. Math. (Basel) 77 (2001), no. 2, 129–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement